# SDR AALA202212292647

- Difficulty date: December 29, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 6554862Y24
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT PRESSURE BULKHEAD HAS AREA OF LIGHT CORROSION LOCATED AT STA 1016 AND RIGHT BUTT LINE 35. REMOVED CORROSION BY MECHANICAL MEANS AND OUT OF SRM LIMITS. REMOVED AND REPLACED INTERCOSTAL
